MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Mitral Valve Stenosis (1965)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This report is being filed due to mitral stenosis.Crd_1002 - expand g4 phase 1 and phase 2 study.Patient id: (b)(6).It was reported that on (b)(6) 2021, the patient presented with chronic, ischemic mixed moderate mitral regurgitation (mr), with anterior leaflet prolapse.Two mitraclips were implanted, reducing the mr to grade 1+.Post-procedure, the gradient was noted at 13mmhg.On (b)(6) 2021, a follow-up echocardiogram was performed.The mean mitral valve gradient remained elevated at 8mmhg.Mitral stenosis was diagnosed.No treatment was reported.On (b)(6) 2022, worsening pulmonary hypertension was diagnosed.Reportedly, the patient has a history of obstructive sleep apnea and is compliant with cpap machine.Per physician, the hypertension was device related.There was no device malfunction.There was no additional hospitalization and no treatment provided.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the available information the cause of the reported mitral stenosis (ms) cannot be determined.The reported hypertension appears to be due to patient anatomy.The reported hypertension & ms are listed in the mitraclip system instructions for use (ifu) and are known possible complications associated with mitraclip procedures.The reported serious injury/ illness/ impairment was the result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16787614
Report Number2135147-2023-01762
Device Sequence Number20267025
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public08717648230943
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2022
Device Model NumberCDS0701-NT
Device Catalogue NumberCDS0701-NT
Device Lot Number10513R143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight76 KG